Communications in Mathematical Physics

Ergodic properties of an infinite one dimensional hard rod system

Michael Aizenman, Sheldon Goldstein, and Joel L. Lebowitz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 39, Number 4 (1974), 289-301.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103860234

Mathematical Reviews number (MathSciNet)
MR0376039

Zentralblatt MATH identifier
0352.60073

Subjects
Primary: 82.28

Citation

Aizenman, Michael; Goldstein, Sheldon; Lebowitz, Joel L. Ergodic properties of an infinite one dimensional hard rod system. Comm. Math. Phys. 39 (1974), no. 4, 289--301. https://projecteuclid.org/euclid.cmp/1103860234


Export citation